It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Open to All Other Health Topics Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-19-2010, 02:57 PM   #1
Newbie
(female)
 
Join Date: May 2010
Posts: 1
montecore HB User
nitro question

hi i am new to this site. two years ago i had a CABGX3 at age 51. i am a hypocondriac, so now i am worried about every little chest discomfort. sometimes i get pains in my chest and sometimes i just get this 'heavy' feeing in my chest. should i take the nitro for that? could i do some harm by taking the nitro?
quick history:
high bp
gout/arthritis (high uric acid)
stage 4 renal failure
hep c

 
Old 06-21-2010, 07:14 AM   #2
Senior Veteran
(female)
 
Join Date: Dec 2003
Posts: 10,133
feelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB User
Re: nitro question

honestly? only because of your other ongoing medical issues, i would most defiitely ask your doc about THIS particular question? nitro just also has the tendency to very suddenly drop blood pressures(its a "vasodilator"?) which with your high BPs alone could be a big sudden drop issue that can create other possible problems too? just to obtain the very BEST info, ask the one person who just knows YOU and your medical situation the best, your treating doc. this is just what i would do if i were in your particular situation. better safe than sorry ya know? we can only do so much on these boards for people when it comes to some questions, esp about when to take certain meds with someone who has other strong medical issues going on too that could also become impacted kinda thing? sorry.

so i would just either call your docs office and ask for a callback from him and leave the question so HE can look up your stuff before he calls you back(saves alot of time). or simply make an appt to discuss the "whys" in the feelings you are having in your chest at all and then also ask him about that nitro question too? again, this is simply what i would do here. BUT, if these pains and the heaviness are NEW symptoms for you, skip that phone call and DO get an evaluation appt with him. i do hope everything is okay and these pains and sensations will eventually go away for you so you just don't HAVE to worry about this anymore. good luck, FB
__________________
3-22-01,herniated C-6-7
11-20-01,placement of hardware for failed fusion
9-22-03,removal of cavernous hemangioma that was inside spinal cord. Neuro damage to L hand L leg and R leg.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Nitro: causing increased Chest Pressure burning Rani* Heart Disorders 5 07-25-2007 08:49 AM
Nitro Patch...burning bjanes Heart Disorders 1 11-26-2006 05:42 AM
Nitro patch & Isordil enie Heart Disorders 0 08-25-2006 11:30 PM
Nitro-Tech Or Cell-Tech??? AmbitionBaby Exercise & Fitness 1 07-26-2006 07:26 PM
How to use nitro-tech???? Help AmbitionBaby Exercise & Fitness 2 07-22-2006 10:41 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Administrator (48), Titchou (43), quincy (33), janewhite1 (32), JJ (28), ladybud (24), Misty800 (17), feelbad (15), ibake&pray (15), shisslak (14)

Site Wide Totals

teteri66 (1180), MSJayhawk (1005), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 04:50 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!